# SDR GUUA93332063010A

- Difficulty date: June 30, 2010
- Submitted: July 1, 2010
- Operation: Air carrier
- Aircraft: N81533
- Make and model: Beech 1900D
- Aircraft serial: UE137
- Aircraft time: 30,755 hours, 36,759 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 1013841377
- Part serial: 1099A
- Condition: Intermittent
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 9200, DURING APPROACH WHEN LANDING GEAR IS EXTENDED THE IN TRANSIT LIGHTS IN THE GEAR HANDLE DO NOT ILLUMINATE.  REPLACED LANDING GEAR SWITCH CONTROL HANDLE, OPERATIONAL CHECK GOOD.
